# SDR SWAA2020110924526

- Difficulty date: October 18, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143A0060
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE PLATE LOCATED BS 540 BETWEEN RBL 24.75 TO LBL 24.75 CENTER SECTION (2 EA).  REPLACED FLOOR STRUCTURE PLATE LOCATED BS 540 BETWEEN RBL 24.75 TO LBL 24.75 CENTER SECTION (2 EA) AND FASTENERS, IAW B737-700 SRM 51-40-02 AND DRAWING 143A0060 REV A.
